Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Eczema. Used betnovate. Having red spots with puss on legs, painful. Using ezcema creams and savlon. Not cured

My 12 year old daughter suffers with wide spread ezcema which we treat with prescribed creams from our GP (Dermol, Betnovate and Dermovate ). At the moment she has numerous red spots all over her legs and only her legs which are not quite what we are used to seeing. A small bite like lump appears in the evening, by morning it develops a small white puss like head then by the following evening it is a pitted sore which looks angry and is painful. Nothing seems to work i.e. ezcema creams, savlon or germolene. We have 4 cats and a dog (aged between 3years and 12 years) all are treated monthly with flea, ticks and worming spot on treatments from our Vet no-one else in the family has any bites or similar spots. Should I take her to our GP? Thank you
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

Thanks for writing here.

It seems your daughter is having infected eczema.It occurs as a side effect of steroid cream like betnovate.Give her course of antiboitics like cefadroxil.Do not apply any cream over the lesions.Wash only with water without soap.It will be better to consult a dermatologist for further treatment.

Hope this will help you.Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor